# SDR 99ZZZX3755

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2168J
- Make and model: Mooney M20M
- Aircraft serial: 270265
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D6199
- Condition: Cracked
- Location: Spinner
- Part time: 33 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DETERMINE EXACTLY WHAT THE CAUSE FOR CRACKS WAS; AREA POINTED OUT ON PHOTO NR 1 IS WHERE A BOWED AREA BETWEEN MOUNTING SCREWS WAS FOUND.  FOUND THIS AT 3 PLACES.  ALSO, FOUND PLASTIC FORWARD SPINNER BULKHEAD NEEDED TO BE SHIMMED FORWARD WHEN INSTALLING NEW ASSEMBLY.
